# SDR COMA0160292

- Difficulty date: February 28, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 2,348 hours, 2,252 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GLD UNSAFE, SPOILER FAULT, INBD GROUND SPOILER FAULT.  COULD NOT DUPLICATE.  RESET THE SPOILER COMPUTER.
